# SDR DALA2014110705984

- Difficulty date: October 16, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,294 hours, 46,133 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STABILIZER UPPER SKIN.  CORROSION REMOVED AND FOUND WITHIN LIMITS IAW SRM 55-03D, PAR 30.   REPAIR BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 55.03.
